# SDR MALA100049

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 24,716 hours, 27,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 335003 FOR OPS TEST OF EMERGENCY LIGHT SYSTEM, NOTED BATTERY PACK 23LN TRIGGERED FAULT LIGHTS.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT POSITION 23LN IAW AMM 33-50-10-04-01.  ALL CHECKS GOOD.  P/N 3301-51, S/N ON 2035, S/N OFF 1423.
